Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5751 Publications


1986 | Journal Article | IST-REx-ID: 4110
H. Edelsbrunner and E. Welzl, “Constructing belts in two-dimensional arrangements with applications,” SIAM Journal on Computing, vol. 15, no. 1, pp. 271–284, 1986.
View | DOI
 

1985 | Conference Paper | IST-REx-ID: 4241
C. Curtis, J. Curtis, and N. H. Barton, “Methodology for testing the hypothesis of single locus control of host resistance to infection and malignancy,” presented at the Symp. on Genetic Control of Host Resistance, 1985, vol. 3.
View
 

1985 | Book Review | IST-REx-ID: 4325
S. Jones and N. H. Barton, “Haldane’s Rule OK,” Nature, vol. 314. Nature Publishing Group, pp. 668–668, 1985.
View | DOI
 

1985 | Journal Article | IST-REx-ID: 4326
N. H. Barton and G. Hewitt, “Analysis of hybrid zones,” Annual Review of Ecology and Systematics, vol. 16, pp. 113–148, 1985.
View | DOI
 

1985 | Journal Article | IST-REx-ID: 4111
H. Edelsbrunner and H. Maurer, “Finding extreme-points in 3-dimensions and solving the post-office problem in the plane,” Information Processing Letters, vol. 21, no. 1, pp. 39–47, 1985.
View | DOI
 

1985 | Journal Article | IST-REx-ID: 4112
H. Edelsbrunner and M. Overmars, “Batched dynamic solutions to decomposable searching problems,” Journal of Algorithms, vol. 6, no. 4, pp. 515–542, 1985.
View | DOI
 

1985 | Journal Article | IST-REx-ID: 4113
H. Edelsbrunner and E. Welzl, “On the number of line separations of a finite set in the plane,” Journal of Combinatorial Theory Series A, vol. 38, no. 1, pp. 15–29, 1985.
View | DOI
 

1985 | Journal Article | IST-REx-ID: 4114
W. Day and H. Edelsbrunner, “Investigation of Proportional Link Linkage Clustering Methods,” Journal of Classification, vol. 2, no. 2–3, pp. 239–254, 1985.
View | DOI
 

1985 | Journal Article | IST-REx-ID: 4115
H. Edelsbrunner, “Computing the extreme distances between two convex polygons,” Journal of Algorithms, vol. 6, no. 2, pp. 213–224, 1985.
View | DOI
 

1985 | Journal Article | IST-REx-ID: 4116
H. Edelsbrunner, “Finding Transversals for Sets of Simple Geometric-Figures,” Theoretical Computer Science, vol. 35, no. 1, pp. 55–69, 1985.
View | DOI
 

Search

Filter Publications